... and the three times I've started bleeding during, Is this normal? This last time I started bleeding a lot and then 10-15 minutes after it just stopped and completely dried up?
The lining of your womb can build up on Depo, & sex can disturb it, so you lose a little during & after sex.
You are coming up to the 2 year mark, which is the longest the Manufacturer states that you should be on it. Your body is ready for a change.
The Manufacturer advises that you should not be on Depo Provera for longer than 2 years, unless you have no other option. In that situation, you need to take breaks from it, every couple of years. The risks associated with Depo Provera are too great to ignore this advice.
You can put the Drug's name into the search field of this website, or go to the patient or prescriber's information leaflet that is on the Manufacturer's website. That will show you the risks & advice.
Osteoporosis (Brittle Bone Disease) is one of the common problems associated with this Drug. The Manufacturer recommends that you have an MRI scan in future, if you're on Depo for a longer time than recommended, to check your bone density.
I was on Depo-Provera for a little over two years. I had a similar experience, although for me it was more like moderate to heavy spotting. Bleeding or spotting - either way - I didn't like it. It was embarrassing. And it made it hard to fully engage when we were having intercourse. But it turns out that bleeding during intercourse was the very least of the problems Depo-Provera causes. I am begging you, woman to woman, before you take another dose of Depo-Provera, please go online and read all of the terrible side-effects other women have experienced with Depo-Provera. I can honestly say that allowing my doctor to inject me with Depo-Provera was the biggest mistake I've ever made concerning my health. Hands-down my biggest regret. I did not do my research first. I trusted my doctor and that actually was the biggest and worst mistake I've ever made. The long-term physical, emotional and psychological side effects are very real. And very harmful.
And sometimes some are permanent. Please be careful. Please consider NOT using Depo-Provera anymore. Considering everything that is known about depo-provera, it is a travesty that doctors care so little about their female patients that they would suggest and prescribe that a woman be injected with this poison . I don't understand how they can, in good conscience, do it. But don't take my word for it ... go online and read what other women say. Then make an educated choice. Please don't assume your doctor cares about you and your health. It is simply not possible that he or she does.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 2 answers
Posted 15 Apr 2015 • 1 answer
Posted 13 Jul 2016 • 1 answer
Posted 12 Apr 2017 • 1 answer
DEPO SHOT, my and my boyfriend were having intercourse and he stops and there was blood everywhere!?
Posted 22 Jun 2017 • 1 answer